# SDR SWAA2021081907707

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 40,379 hours, 24,386 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM CRACKED ON PANEL 661AB RH WING ; / [01] REMOVED SUPPORT BEAM FOR PANEL 661AB OF RH WING; [02] REPLACED SUPPORT BEAM PER 51-10-02.
